Alert archive / West Virginia / Special Weather Statements in 2015
Special Weather Statement, NWS Charleston, WV
NWS Charleston, WV issued this special weather statement at Jun 8, 2015, 6:21 PM EDT for Tyler County, West Virginia; Washington County, Ohio. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2015, 6:21 PM EDT (22:21 UTC)
- Expired
- Jun 8, 2015, 7:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Charleston, WV
Counties Washington County, OH, Tyler County, WV
The radar
The Charleston,WV radar (KRLX), 136 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 10.4 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 269 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 322 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
925
WWUS81 KRLX 082221
SPSRLX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
621 PM EDT MON JUN 8 2015
OHZ076-WVZ010-011-082300-
WASHINGTON-PLEASANTS-TYLER-
621 PM EDT MON JUN 8 2015
...SHOWERS AND THUNDERSTORMS CAUSING DOWNPOURS IN
WASHINGTON...PLEASANTS AND TYLER COUNTIES...
AT 614 PM EDT...SEVERAL SMALL SHOWERS AND THUNDERSTORMS WERE MOVING
NORTHEAST THROUGH WASHINGTON COUNTY OHIO...INTO PLEASANTS AND TYLER
COUNTIES IN WEST VIRGINIA. THE MOVEMENT WAS NORTHEAST AT 40 MPH.
RAIN AMOUNTS OF .5 TO 1.0 IN LESS 30 MINUTES COULD OCCUR. THESE
DOWNPOURS WILL CAUSE POOR DRAINAGE...STREET FLOODING...AND
OVERFLOWING DITCH LINES THROUGH 7 PM.
LOCATIONS IMPACTED INCLUDE... MARIETTA...ST. MARYS...
MIDDLEBOURNE...VIENNA...WILLIAMSTOWN...
SISTERSVILLE...BELMONT...BOAZ...NEWPORT...MATAMORAS...FRIENDLY...
FLEMING...ARVILLA...DEVOLA...POINT LOOKOUT AND NEW MATAMORAS.
LAT...LON 3954 8078 3948 8072 3938 8113 3935 8139
3939 8141 3941 8146 3933 8156 3930 8176
3941 8175 3958 8125 3957 8104 3954 8104
3958 8098 3958 8088
TIME...MOT...LOC 2214Z 238DEG 36KT 3936 8167
$$
KTBWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Jun 8, 4:45 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 8, 4:45 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 445 PM EDT MON JUN 8 2015 .SYNOPSIS... COLD FRONT MOVES THROUGH TONIGHT WITH ADDITIONAL SHOWERS/THUNDERSTORMS. DRIER FOR MIDWEEK. HOTTER WEATHER FOR LATTER PART OF WEEK. DISTURBANCE BRUSHES NORTH LATE WED/THU. MORE WIDESPREAD CONVECTION WEEKEND && .NEAR TERM /THROUGH TUESDAY/... SQUALL LINE MOVING THROUGH WEST VIRGINIA EARLY THIS MORNING. BOWING SEGMENTS WITHIN THIS LINE WILL BE CAPABLE OF STRONG TO SEVERE LEVEL WINDS. SECOND AREA OF CONVECTION CURRENTLY MOVING ACROSS SOUTHERN INDIANA. THIS IS TIED TO A VORT MAX/SHORTWAVE TROUGH CURRENTLY MOVING THROUGH THE BOTTOM OF THE MAIN UPPER TROUGH. EXPECT THIS TO MOVE UP THE OHIO RIVER LATE THIS AFTERNOON INTO THIS EVENING. THERE ARE SOME BREAKS IN THE CLOUDS ACROSS SOUTHERN OHIO...BUT NOT SURE IT WILL BE ENOUGH TO RENEW INSTABILITY IN THE OHIO RIVER VALLEY. AS IT STANDS NOW...INSTABILITY SHOULD BE FAIRLY LIMITED WITH THIS SECOND AREA...HOWEVER WINDS ALOFT ARE PICKING UP AND BULK SHEAR IS BETTER THAN WE ARE SEEING EARLY THIS AFTERNOON. SO...CANNOT RULE OUT ADDITIONAL BOWING SEGMENTS WITH THIS CONVECTION PROVIDING A RENEWED SEVERE THREAT SHOULD ENOUGH INSTABILITY DEVELOP. COLD FRONT MOVES THROUGH LATE THIS EVENING AND OVERNIGHT. EXPECT LOW STRATUS TO DEVELOP BEHIND THE FRONT. SOMEWHAT UNCERTAIN ON FOG DEVELOPMENT. CLOUDS AND WINDS AROUND SHOULD REDUCE CHANCES...HOWEVER NEWLY WET GROUND FROM RAIN COMPLICATES THINGS. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... NO SIGNIFICANT CHANGES TUESDAY NIGHT AND WEDNESDAY WITH DRY WEATHER PREVAILING. BEFORE 500 MB RIDGE BUILDS FROM THE SOUTH...A NORTHWEST FLOW BRINGS A DISTURBANCE ACROSS EASTERN OHIO AND NORTHERN WEST VIRGINIA. BASING FORECAST ON THE ASSOCIATED SUMMER FRONT...AND ITS USUAL DEW POINT GRADIENT...REMAINS JUST TO OUR NORTH ON THURSDAY. WILL BE SLOWER INCREASING POPS FROM SLIGHT CHANCE TO CHANCE POPS ACROSS THE NORTH DURING THAT WEDNESDAY NIGHT INTO THURSDAY TIME FRAME. 850 TEMPERATURES ON 12Z GFS ARE 18 TO 19 C BY 18Z THURSDAY. STILL HAVE 90 DEGREES FOR MAX IN THE SRN WV LOWLANDS. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... USED WPC MEDIUM RANGE GUIDANCE AS STARTING POINT. BUILDING 500 MB RIDGE WITH WEAK FLOW SOUTH OF THE OHIO VALLEY. UNFORTUNATELY DISTURBANCE RIDING THROUGH MIDWEST WITH THE SURFACE FRONT REMAINING JUST TO OUR NORTH. STILL HAVE POPS INCREASING INTO THE LIKELY CATEGORY OVER THE WEEKEND. HOTTEST MAXIMUM TEMPERATURES FRIDAY BEFORE CLOUDS AND PCPN LOWER MAX READINGS BACK TOWARD NORMAL VALUES. && .AVIATION /21Z MONDAY THROUGH SATURDAY/... SQUALL LINE MOVING INTO WV...AND HAVE TRIED TO TIME OUT TSRA INTO TAF SITES. HAVE IFR AT CRW AND CKB TO START...HARDER TO TIME IFR INTO BKW AND EKN...AND HAVE OPTED TO HANDLE THAT WITH AMD AS THE AFTERNOON PROGRESSES. OUTSIDE OF STORMS...GENERALLY VFR. A COLD FRONT WILL MOVE THROUGH TONIGHT...WITH MVFR CLOUDS DEVELOPING IN THE COOLER AIR BEHIND THE FRONT. FLOW KEEPS UP OVERNIGHT...SO SOME UNCERTAINTY ABOUT FOG FORMATION. HOWEVER NEWLY WET GROUND WILL HELP WITH FOG...SO HAVE MVFR VALLEY FOG FORMING OVERNIGHT. LOW STRATUS LINGERING INTO TUESDAY MORNING...BEFORE GRADUALLY LIFTING THROUGH THE DAY. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: TIMING OF SHOWERS AND THUNDERSTORMS COULD VARY ON TODAY. .AFTER 18Z TUESDAY... NO WIDESPREAD IFR EXPECTED. BRIEF IFR POSSIBLE IN DIURNAL TSTORMS. && WV...NONE. OH...NONE. KY...NONE. VA...NONE. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...MZ/26 NEAR TERM...MZ SHORT TERM...KTB LONG TERM...JB/KTB AVIATION...MZ
Hazardous weather outlook, Jun 8, 2:54 PM EDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 254 PM EDT MON JUN 8 2015 VAZ003-004-WVZ015-024>040-046-047-091900- DICKENSON-BUCHANAN-KANAWHA-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER- LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 254 PM EDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...WEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 800 PM EDT THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013-014-016>020- 091900- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-ROANE-WIRT-CALHOUN- RITCHIE-DODDRIDGE- 254 PM EDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ACROSS THE MIDDLE OHIO VALLEY AND CENTRAL APPALACHIANS. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS WITH STORMS THAT DEVELOP. AN ISOLATED TORNADO THREAT EXISTS AS WELL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 8, 4:53 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
453 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG DELBARTON 37.70N 82.19W
06/08/2015 MINGO WV 911 CALL CENTER
TREES REPORTED DOWN IN THE TOWN OF DELBARTON. TIME
ESTIMATED FROM RADAR.
&&
EVENT NUMBER RLX1501351
COOPERSpecial weather statement, Jun 8, 5:03 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
503 PM EDT MON JUN 8 2015
KYZ101-OHZ086-087-082130-
GREENUP-LAWRENCE-GALLIA-
503 PM EDT MON JUN 8 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GREENUP...SOUTH
CENTRAL GALLIA AND LAWRENCE COUNTIES...
AT 502 PM EDT...A STRONG THUNDERSTORM WAS NEAR GREENUP...OR NEAR
IRONTON...MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM WHICH COULD CAUSE TREE BRANCHES TO BREAK OR EVEN WEAK TREES TO
COME DOWN.
LOCATIONS IMPACTED INCLUDE...
ASHLAND...IRONTON...COAL GROVE...LAKE VESUVIUS...GREENUP...FRANKLIN
FURNACE...FLATWOODS...RUSSELL...WATERLOO...RACELAND...WORTHINGTON...
WURTLAND...BELLEFONTE...AID...CROWN CITY...ATHALIA...HANGING ROCK...
PEDRO AND SCOTTOWN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3863 8288 3864 8286 3859 8285 3857 8281
3860 8274 3865 8277 3866 8276 3877 8230
3860 8226 3858 8229 3850 8231 3847 8261
3850 8267 3847 8272 3846 8283
TIME...MOT...LOC 2102Z 258DEG 36KT 3856 8276
TRMLocal storm report, Jun 8, 5:11 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
511 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 1 ESE HARTS 38.02N 82.11W
06/08/2015 LINCOLN WV 911 CALL CENTER
POWER POLES DOWN IN THE FERRELLSBURG AREA. TIME
ESTIMATED FROM RADAR.
&&
EVENT NUMBER RLX1501352
COOPERSpecial weather statement, Jun 8, 5:17 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
517 PM EDT MON JUN 8 2015
OHZ085-086-WVZ007>009-082215-
MEIGS-GALLIA-MASON-JACKSON-WOOD-
517 PM EDT MON JUN 8 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MEIGS...
NORTHEASTERN GALLIA...SOUTHWESTERN WOOD...NORTHWESTERN MASON AND
NORTHERN JACKSON COUNTIES...
AT 516 PM EDT...A STRONG THUNDERSTORM WAS NEAR POINT PLEASANT...
MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM. BRANCHES OR EVEN WEAK TREES COULD BREAK.
LOCATIONS IMPACTED INCLUDE...
POINT PLEASANT...GALLIPOLIS...POMEROY...RACINE...FORKED RUN STATE
PARK...RAVENSWOOD...NEW HAVEN...MASON...MIDDLEPORT...CHESTER...
SYRACUSE...HARTFORD CITY...HENDERSON...CHESHIRE...MOUNT ALTO...
ROCKPORT...PORTLAND...REEDSVILLE...LETART AND KYGER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3908 8151 3903 8158 3900 8153 3898 8153
3897 8155 3896 8155 3894 8153 3878 8223
3895 8232 3921 8157
TIME...MOT...LOC 2116Z 249DEG 28KT 3890 8219
TRMSpecial weather statement, Jun 8, 6:03 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
603 PM EDT MON JUN 8 2015
KYZ102-103-105-OHZ087-WVZ005-082230-
BOYD-CARTER-LAWRENCE-LAWRENCE-WAYNE-
603 PM EDT MON JUN 8 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BOYD...LAWRENCE...
SOUTHEASTERN CARTER...SOUTH CENTRAL LAWRENCE AND NORTHWESTERN WAYNE
COUNTIES...
AT 602 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM IRONTON TO NEAR GRAYSON TO OPHIR...AND MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. BRANCHES OR EVEN WEAK TREES COULD BREAK.
LOCATIONS IMPACTED INCLUDE...
HUNTINGTON...ASHLAND...IRONTON...GRAYSON...LOUISA...COAL GROVE...
BLAINE...CANNONSBURG...GRAYSON LAKE STATE PARK...YATESVILLE LAKE
STATE PARK...KENOVA...CATLETTSBURG...CEREDO...FORT GAY...RUSH...
GARNER...PRINCESS...DURBIN...DENTON AND ULYSSES.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3827 8303 3839 8287 3838 8282 3851 8266
3852 8268 3854 8266 3852 8250 3798 8258
3792 8275 3800 8294 3796 8299 3797 8301
3799 8303 3804 8300 3805 8296 3812 8289
3817 8292 3817 8298 3820 8301 3820 8304
TIME...MOT...LOC 2202Z 238DEG 34KT 3852 8267 3830 8297 3791 8303
TRMSpecial weather statement, Jun 8, 6:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
621 PM EDT MON JUN 8 2015
OHZ076-WVZ010-011-082300-
WASHINGTON-PLEASANTS-TYLER-
621 PM EDT MON JUN 8 2015
...SHOWERS AND THUNDERSTORMS CAUSING DOWNPOURS IN
WASHINGTON...PLEASANTS AND TYLER COUNTIES...
AT 614 PM EDT...SEVERAL SMALL SHOWERS AND THUNDERSTORMS WERE MOVING
NORTHEAST THROUGH WASHINGTON COUNTY OHIO...INTO PLEASANTS AND TYLER
COUNTIES IN WEST VIRGINIA. THE MOVEMENT WAS NORTHEAST AT 40 MPH.
RAIN AMOUNTS OF .5 TO 1.0 IN LESS 30 MINUTES COULD OCCUR. THESE
DOWNPOURS WILL CAUSE POOR DRAINAGE...STREET FLOODING...AND
OVERFLOWING DITCH LINES THROUGH 7 PM.
LOCATIONS IMPACTED INCLUDE... MARIETTA...ST. MARYS...
MIDDLEBOURNE...VIENNA...WILLIAMSTOWN...
SISTERSVILLE...BELMONT...BOAZ...NEWPORT...MATAMORAS...FRIENDLY...
FLEMING...ARVILLA...DEVOLA...POINT LOOKOUT AND NEW MATAMORAS.
LAT...LON 3954 8078 3948 8072 3938 8113 3935 8139
3939 8141 3941 8146 3933 8156 3930 8176
3941 8175 3958 8125 3957 8104 3954 8104
3958 8098 3958 8088
TIME...MOT...LOC 2214Z 238DEG 36KT 3936 8167
KTBThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 12:36 PM EDT | Special Weather Statement | RLX | Jackson, Mason | 24 min |
| Jun 8, 12:52 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Logan, Mingo, Wayne | 38 min |
| Jun 8, 1:29 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Cabell, Kanawha, Lincoln, Putnam, Wayne | 61 min |
| Jun 8, 2:03 PM EDT | Special Weather Statement | RLX | Barbour, Harrison, Taylor | 27 min |
| Jun 8, 2:12 PM EDT | Special Weather Statement | RLX | Lincoln | 33 min |
| Jun 8, 2:33 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Lincoln, Logan | 42 min |
| Jun 8, 2:56 PM EDT | Special Weather Statement | RLX | Barbour, Lewis, Upshur | 34 min |
| Jun 8, 2:58 PM EDT | Special Weather Statement | RLX | Logan, Mingo | 32 min |
| Jun 8, 3:26 PM EDT | Special Weather Statement | RLX | Raleigh | 34 min |
| Jun 8, 3:31 PM EDT | Special Weather Statement | RLX | Randolph | 59 min |
| Jun 8, 3:56 PM EDT | Special Weather Statement | RLX | Fayette, Raleigh | 34 min |
| Jun 8, 6:31 PM EDT | Special Weather Statement | RLX | Cabell, Lincoln, Mingo, Putnam, Wayne | 29 min |
| Jun 8, 7:02 PM EDT | Special Weather Statement | RLX | Kanawha, Lincoln | 28 min |
| Jun 8, 7:28 PM EDT | Special Weather Statement | RLX | Clay, Kanawha | 32 min |
| Jun 8, 5:03 PM EDT | Special Weather Statement | RLX | Lawrence | 27 min |
| Jun 8, 5:17 PM EDT | Special Weather Statement | RLX | Meigs | 58 min |
| Jun 8, 6:03 PM EDT | Special Weather Statement | RLX | Boyd, Lawrence | 27 min |
Nearby
Special Weather Statements in West Virginia, 2015Special Weather Statements in Ohio, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.